Kamienny, S.
Modular curves and unramified extensions of number fields
Compositio Mathematica, Tome 47 (1982) no. 2 , p. 223-235
Zbl 0501.12011 | MR 677023
URL stable : http://www.numdam.org/item?id=CM_1982__47_2_223_0

Bibliographie

[1] P. Deligne and N. Rapoport: Schémas de modules de courbes elliptiques. Lecture Notes in Mathematics 349, Berlin -Heidelberg-New York, Springer-Verlag, 1973. MR 337993 | Zbl 0281.14010

[2] M. Demazure: Lectures on p-divisible groups. Lecture Notes in Mathematics 302, Berlin- Heidelberg-New York, Springer-Verlag, 1972. MR 883960 | Zbl 0247.14010

[3] N. Katz: p-adic properties of modular schemes and modular forms, Vol. III of the Proceedings of the International Summer School on Modular Functions, Antwerp, 1972. Lecture Notes in Mathematics 350, Berlin- Heidelberg-New York, Springer-Verlag, 1973. MR 447119 | Zbl 0271.10033

[4] S. Kamienny: Harvard Ph.D. Thesis (December 1980).

[5] S. Kamienny and G. Stevens: Special values of L-functions attached to X1(N), to appear. Numdam | Zbl 0519.14018

[6] D. Kubert and S. Lang: Modular Units, Berlin-Heidelberg -New York, Springer-Verlag, 1981. MR 648603 | Zbl 0492.12002

[7] S. Lang: Introduction to modular forms, Berlin- Heidelberg-New York, Springer-Verlag, 1976. MR 429740 | Zbl 0344.10011

[8] B. Mazur: Modular curves and the Eisenstein ideal. Publications Mathematiques I.H.E.S. 47 (1978). Numdam |

[9] B. Mazur: Rational isogenies of prime degree. Inv. Math. 44 (1978) 129-162. MR 482230 | Zbl 0386.14009

[10] B. Mazur and J. Tate: Points of Order 13 on elliptic curves. Inv. Math. 22 (1973) 41-49. MR 347826 | Zbl 0268.14009

[11] B. Mazur and A. Wiles: Class fields of abelian extensions of Q, in preparation. Zbl 0545.12005

[12] M. Raynaud: Schémas en groupes de type (p,..., p). Bull. Soc. Math. France 102 (1974) 241-280. Numdam | MR 419467 | Zbl 0325.14020

[13] K. Ribet: A modular construction of unramified p-extensions of Q(μp). Inv. Math. 34 (1976) 151-162. Zbl 0338.12003

[14] J.-P. Serre: Abelian l-adic representations and elliptic curves. Lectures at McGill University, New York- Amsterdam, W.A. Benjamin, Inc., 1968. MR 263823 | Zbl 0186.25701

[15] J.-P. Serre and J. Tate: Good reduction of abelian varieties. Ann. of Math. 88 (1968) 492-517. MR 236190 | Zbl 0172.46101

[16] G. Shimura: Introduction to the arithmetic theory of automorphic Forms. Publ. Math. Soc. Japan 11, Tokyo-Princeton, 1971. MR 314766 | Zbl 0221.10029

[17] A. Wiles: Modular curves and the class group of Q(ζ p). Inv. Math. 58 (1980) 1-35. Zbl 0436.12004